MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM ST,36+8L NK,20X15X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM ST,36+8L NK,20X15X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Physical Asymmetry (4573)
Date of Event 08/12/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.Follow up is being conducted to determine the legal contact information.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Asr supplemental info and medical records were received.After a review of the medical record, the patient was revised to address right total hip arthroplasty failure secondary to leg-lengthening excessively and calcar fracture.Operative note reported that the femoral neck was noted to have cracked during the insertion of the new stem.Doi: (b)(6) 2009.Dor: (b)(6) 2010.Right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: e1 (reporter's name) and removed facility name since the complaint is legal.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11118834
Report Number1818910-2021-00311
Device Sequence Number14463645
Product Code LWH
UDI-Device Identifier10603295171041
UDI-Public10603295171041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2014
Device Model Number52-3420
Device Catalogue Number523420
Device Lot Number2877611
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVE 11/13 +0; ASR 300 SPIKED CUP SIZE 58; ASR UNI FEMORAL IMPL SIZE 51; S-ROM*SLEEVE PRX ZTT, 20F-XXL; SROM*STM ST,36+8L NK,20X15X165
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR